# SDR AALA202502218600

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 67,516 hours, 39,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND 1 EMERGENCY LIGHT OUT AT SEAT ROW 4C. MAINTENANCE RELAMPED 1 LAMP ON SEAT-MOUNTED EMERGENCY LIGHT AT SEAT 4C.
